Marinula juanensis n. sp., nebst Bemerkungen uber die Systematik der Ellobiiden.

Odhner, Nils HJ (1925) Marinula juanensis n. sp., nebst Bemerkungen uber die Systematik der Ellobiiden. Arkiv for Zoologi, 17A(6), pp. 1-15.

[img]
Preview
PDF (The document's language is Deutsch .) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (9Mb) | Preview
Item Type: Article
Title: Marinula juanensis n. sp., nebst Bemerkungen uber die Systematik der Ellobiiden.
Personal Creator/Author:
CreatorsEmail
Odhner, Nils HJ
Refereed: Yes
Journal or Publication Title: Arkiv for Zoologi
Volume: 17A
Number: 6
Page Range: pp. 1-15
Date: 1925
ISSN: 0004-2110
Uncontrolled Keywords: Mollusca; Gastropoda; Pulmonata; Archaeopulmonata; Ellobioidea
Subjects: Biology
Item ID: 2004
Depositing User: Joe Wible
Date Deposited: 12 Apr 2009 17:22
Last Modified: 29 Sep 2011 19:49
URI: http://aquaticcommons.org/id/eprint/2004

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...